On some Montgomery's results on algebras with involution in superalgebras

  1. Laliena, J. 1
  2. Rizzo, R. 2
  1. 1 Universidad de La Rioja
    info

    Universidad de La Rioja

    Logroño, España

    ROR https://ror.org/0553yr311

  2. 2 University of Salento
    info

    University of Salento

    Lecce, Italia

    ROR https://ror.org/03fc1k060

Journal:
Journal of Algebra and its Applications

ISSN: 0219-4988

Year of publication: 2014

Volume: 13

Issue: 2

Pages: 1-11

Type: Article

DOI: 10.1142/S0219498814500029 SCOPUS: 2-s2.0-84899934682 WoS: WOS:000334855700002 GOOGLE SCHOLAR

Abstract

We study semiprime superalgebras with superinvolution whose symmetric or skewsymmetric elements are assumed to be regular or nilpotent, and superalgebras in which xx* = 0 implies x*x = 0. © 2014 World Scientific Publishing Company.